# SDR QMLA2023080620058

- Difficulty date: August 5, 2023
- Submitted: August 6, 2023
- Operation: Air carrier
- Aircraft: N408LN
- Make and model: Bell 407
- Aircraft serial: 54433
- Aircraft time: 3,622 hours, 11,232 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Transmission
- Part number: 407040006127
- Part serial: BH321423
- Condition: Unknown
- Location: Transmission Dec
- Part time: 1,860 hours
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

TRANSMISSION CHIP LIGHT ILLUMINATED IN FLIGHT. FOUND INSIGNIFICANT DEBRIS, AS DEFIED IN BELL MM, CHAPTER 63.
